MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 3 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 3 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-35-3013
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 10/23/2014
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via legal documentation that a patient had a total knee arthroplasty on (b)(6) 2014.The patient has not been surgically revised.There is no other patient or medical information provided.There are no images of the device provided.No additional information is available.The provided/ searchable information does not clarify the leg in which the device was actually implanted.
 
Additional Manufacturer Narrative
H10.D10.Concomitants: 3709498 02-010-01-0230 - logic femoral ps cem left sz 3 2031811 02-012-41-3030 - logic tibia traptray cem sz 3f/3t aa7493 1200-a - cemex rx 40g low viscosity 3559099 200-02-35 - three peg patella 35mm 3620962 201-78-81 - 3" trocar, mod.Hex 2pk 3730636 201-78-88 - 4" drill bit, mod.Hex 2-pk 3688501 204-34-02 - fluted stem extension 25l x 14 mm 3744151 204-70-00 - tibial stem ext.Screw 5385043 02-022-44-3011 - truliant tib imp psc insert sz 3, 11mm these devices are used for treatments, not diagnosis.There is no other information available.Pending investigation.
 
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and/or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.

Brand Name
LOGIC TIBIA PS MOD INSRT SZ 3 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
michael crader
MDR Report Key19029839
Report Number1038671-2024-00718
Device Sequence Number20874875
Product Code JWH
UDI-Device Identifier10885862001825
UDI-Public10885862001825
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 11/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/02/2022
Device Catalogue Number02-012-35-3013
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2023
Supplement Date Received by Manufacturer12/04/2024
Initial Report FDA Received Date04/02/2024
Supplement Report FDA Received Date11/05/2024
Date Device Manufactured09/03/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexUnknown